# SDR SWAA2023112819213

- Difficulty date: November 8, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY LH FLOOR TO SIDEWALL SUPPORT AT LBL 24 WL 156; AT BS 500B+2; BS 500B+20.5; BS 500C+2.5; BS 500C+11.5; AND BS 500D+15.5<[01] VERIFIED STEPS 1;2;3;4;5; COMPLETE.;[02] REMOVED AND REPLACED FCB LH FLOOR TO SIDEWALL SUPPORT ANGLE BS 396 TO BS 500I LBL 24;WL-156 IAW SRM 51-40-02-0G-0 AND DWG 143A7500.;[03] 'THE DAMAGE WAS REPAIRED PER 737-8 SRM 53-00-53-2R-5 (REPAIR 5) AND EA 23-153-03335';[04] RII REQUIREMENTS COMPLETE; VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.;[05] EDITED MEASUREMENT FIELD ITEM 23; CHANGED TO NOT A MAJOR 'NO' ON THIS CARD. EA 23-153-03335 WIP1 IS WHERE THE MAJOR REPAIR SPLICE IS PERFORMED.
